应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 97-118    DOI: 10.1007/s10255-018-0728-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Ergodicity of the 2D Navier-Stokes Equations with Degenerate Multiplicative Noise
Zhao DONG1,3, Xu-hui PENG2
1 RCSDS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, China;
2 Key Laboratory of High Performance Computing and Stochastic Information Processing(HPCSIP)(Ministry of Education of China), College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China;
3 School of Mathematics Sciences, University of Chinese Academy of Sciences, Beijing 100190, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9